# SDR CA960312011

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6710 · Main Rotor Control
- Part: Cyclic Stick
- Part number: 206001344001
- Condition: Worn
- Location: M/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)AN INSPECTION OF THE LOWER END OF THE CYCLIC STICK REVEALED MECHANICAL DAMAGE GREATER THAN ALLOWABLE LIMIT.
